Free access
Issue
ESAIM: M2AN
Volume 35, Number 3, May-June 2001
Page(s) 389 - 405
DOI http://dx.doi.org/10.1051/m2an:2001121
Published online 15 April 2002
  1. S.A. Akhamanov, A.P. Sukhonorov and R.V. Khoklov, Self-focusing and self-trapping of intense light beams in a nonlinear medium. Sov. Phys. JETP 23 (1966) 1025-1033.
  2. G.D. Akrivis, Finite difference discretization of the cubic Schrödinger equation. IMA J. Numer. Anal. 13 (1993) 115-124. [CrossRef] [MathSciNet]
  3. G.D. Akrivis, V.A. Dougalis and O.A. Karakashian, On fully discrete Galerkin methods of second-order temporal accuracy for the nonlinear Schrödinger equation. Numer. Math. 59 (1991) 31-53. [CrossRef] [MathSciNet]
  4. S.C. Brenner and L.R. Scott, The mathematical theory of finite element methods. Texts Appl. Math. 15, Springer-Verlag, New York (1994).
  5. H. Brezis and T. Gallouet, Nonlinear Schrödinger evolution equations. Nonlinear Analysis 4 (1980) 677-681. [CrossRef] [MathSciNet]
  6. T. Cazenave and A. Haraux, Introduction aux problémes d'évolution semi-linéaires. Ellipses, Paris (1990).
  7. R.Y. Chiao, E. Garmire and C. Townes, Self-trapping of optical beams. Phys. Rev. Lett. 13 (1964) 479-482. [CrossRef]
  8. A. Cloot, B.M. Herbst and J.A.C. Weideman, A numerical study of the nonlinear Schrödinger equation involving quintic terms. J. Comput. Phys. 86 (1990) 127-146. [CrossRef] [MathSciNet]
  9. Z. Fei, V.M. Pérez-García and L. Vázquez, Numerical simulation of nonlinear Schrödinger systems: a new conservative scheme. Appl. Math. Comput. 71 (1995) 165-177. [CrossRef] [MathSciNet]
  10. Y. Jingqi, Time decay of the solutions to a nonlinear Schrödinger equation in an exterior domain in Formula . Nonlinear Analysis 19 (1992) 563-571. [CrossRef] [MathSciNet]
  11. O. Karakashian, G.D. Akrivis and V.A. Dougalis, On optimal order error estimates for the nonlinear Schrödinger equation. SIAM J. Numer. Anal. 30 (1993) 377-400. [CrossRef] [MathSciNet]
  12. O. Karakashian and Ch. Makridakis, A space-time finite element method for the nonlinear Schrödinger equation: The discontinuous Galerkin method. Math. Comp. 67 (1998) 479-499. [CrossRef] [MathSciNet]
  13. H.Y. Lee, Fully discrete methods for the nonlinear Schrödinger equation. Comput. Math. Appl. 28 (1994) 9-24. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  14. H.A. Levine, The role of critical exponents in blowup theorems. SIAM Review 32 (1990) 262-288. [CrossRef] [MathSciNet]
  15. H. Nawa, Asymptotic profiles of blow-up solutions of the nonlinear Schrödinger equation with critical power nonlinearity. J. Math. Soc. Japan 46 (1994) 557-586. [CrossRef] [MathSciNet]
  16. A.C. Newell, Solitons in mathematics and mathematical physics. CBMS Appl. Math. Ser. 48, SIAM, Philadelphia (1988).
  17. J.J. Rasmussen and K. Rypdal, Blow-up in nonlinear Schroedinger equations-I: A general review. Physica Scripta 33 (1986) 481-497. [CrossRef] [MathSciNet]
  18. M.P. Robinson and G. Fairweather, Orthogonal spline collocation methods for Schrödinger-type equations in one space variable. Numer. Math. 68 (1994) 355-376. [CrossRef] [MathSciNet]
  19. K. Rypdal and J.J. Rasmussen, Blow-up in nonlinear Schroedinger equations-II: Similarity structure of the blow-up singularity. Physica Scripta 33 (1986) 498-504. [CrossRef] [MathSciNet]
  20. J.M. Sanz-Serna, Methods for the numerical solution of the nonlinear Schroedinger equation. Math. Comp. 43 (1984) 21-27. [CrossRef] [MathSciNet]
  21. W.A. Strauss, Nonlinear wave equations. CBMS Regional Conference Series Math. No. 73, AMS, Providence, RI (1989).
  22. V.I. Talanov, Self-focusing of wave beams in nonlinear media. JETP Lett. 2 (1965) 138-141.
  23. V. Thomée, Galerkin finite-element methods for parabolic problems. Springer Series Comput. Math. 25, Springer-Verlag, Berlin, Heidelberg (1997).
  24. Y. Tourigny, Optimal H1 estimates for two time-discrete Galerkin approximations of a nonlinear Schrödinger equation. IMA J. Numer. Anal. 11 (1991) 509-523. [CrossRef] [MathSciNet]
  25. M. Tsutsumi and N. Hayashi, Classical solutions of nonlinear Schrödinger equations in higher dimensions. Math. Z. 177 (1981) 217-234. [CrossRef] [MathSciNet]
  26. V.E. Zakharov, Collapse of Langmuir waves. Sov. Phys. JETP 35 (1972) 908-922.

Recommended for you